How To Eliminate Pain and Captivate Endurance
Oct 15, 2001 (Updated Oct 16, 2001)
Review by BMurrelle
Rated a Very Helpful Review
Pros:Anacin not only relieves pain, it offers energy.
Cons:Because it contains aspirin, stomach ache sufferers need to 'beware.'
The Bottom Line: An Anacin a day keeps heart attacks away. Because Anacin relieves pains and aches, it will be found in my house until death do us part.
I saw Advil, which prompted me to search 'epinions' until locating comments on 'Anacin.' Thankfully, I can tell you about it.
Recommend this product?
Compared to the many pain relievers on the market, Anacin relieves headaches promptly, normally less than an hour if severe. However, it doesn't stop at back pain and/or headaches. Anacin aids in eliminating toothaches, plus minor arthritic pain. Also many young girls benefit by keeping Anacin handy prior to menstrual cramps.
Those of you with stomach problems, take heed...'aspirin' is in this medicine. Each tablet contains 400 mg. of this active ingredient. Therefore, those of you with indigestion problems are better off using another pain-killer (without aspirin), unless you can tolerate a small amount.
I take Anacin on a daily basis...one every morning because it does contain 'aspirin'...which helps prevent heart disease.
It is suggested that adults and children over the age of twelve, are approved by the FDA to take two tablets every six hours with one full glass of water. Though it is not suggested on the bottle of Anacin, my doctor (whom I trust) suggests, unless the bottle indicates otherwise, one should never take medication on an empty stomach. Therefore, I have a cracker or bite of something, if I do not intake this medication at mealtime.
Never take more than eight Anacin per day.
There is no problem storing Anacin...room temperature will do the trick. The medicine cabinet works.
Should you be allergic to Polyethylene Glycol, Sodium Lauryl Sulfate, Starch, Microcrystalline Cellulose, and/or Hydroxpropyl Methylcellulose, steer away from this drug. It contains each ingredient.
Though a rarity, aspirin is an ingredient that can cause asthma, shock, facial swelling, and/or hives. These are just some of the reasons that doctors do not recommend the use of aspirins. However, like most other medications, those with side effects also offer great relief...depending on what your system can handle.
Reye Syndrome is a rare disease, but it is associated with aspirin. Children with chicken pox should never take this medication for healing.
This drug should not be taken during the last three months of pregnancy. It should not be taken with alcohol, because internal bleeding can occur.
As a result of the bleeding, Anacin should never be taking with any anticoagulation drug, diabetes medication, or arthritis medications, unless otherwise suggested by your physician.
Now...this is how Anacin best helps me to feel better. I am a morning person. So I get the 3 o'clock slumps in the afternoon, many times accompanied with a headache, from focusing on the computer screen too long.
To feel better, I simply take two Anacin. Not only does my headache disappear within 30 minutes... I am also wide awake.
Each tablet contains 32 mg. caffeine, so with the aspirin and the caffeine, Anacin offers two active ingredients. Of course, another drawback occurs if you are unable to take caffeine for any reason.
My mother does not like to take medication, so when she feels a headache coming on, she'll have a cup of coffee. Caffeine has been proven to relieve pain associated with headaches. If her headache is mild, she frequently has a cup and then the headache sometimes goes away. If it doesn't, she'll take an Anacin.
Well...if I have a severe headache, I'll take two Anacin, followed by a cup of coffee. NEVER have I had it for long, once this combination was swallowed.
Try it, but please...only if you do not have problems with aspirin or caffeine. If you do, then I would not recommend Extra-Strength Anacin to everyone.
For those who have no problem with the active and inactive ingredients of Anacin, do try it. You will have fewer headaches and more productive days. It's an excellent medication for aches and pains. Excellent...
Read all comments (2)
Share this product review with your friends
Temporarily relieves minor aches and pains due to:HeadacheSore ThroatToothacheMuscular AchesColdBackacheArthritisMenstrual Cramps
Anacin Fast Pain Relief Tablets are easy to take and relieve pain for up to six hours. The Aspirin Pain Relief Coated Tablets are coated with a sweet ...
Temporarily relieves minor aches and pains due to: headache, a cold, muscular aches, arthritis, toothache, menstrual crampsExpiration: Betty Mills gua...